I see a couple of things that stuck out in your post. First of all I suspect you are having some anticipatory anxiety re the fall and you are going through all the what ifs. What if I reinjured my back? What if I need surgery again? What if I cannot work and lose my job? Try to pull back and stay in the moment.
Make an appointment with your PCP or Surgeon to have your back looked at right away................. Your first surgery came up really fast and you did not appear to have any time to plan ahead for it in your mind, you were caught off guard. Now you are anticipating that this has happened again.
You are just on day 3 or 4 of your new med and the side effects getting on to the med are most likely causing you some issues.
In a few people, Zoloft may trigger the grandiose, inappropriate, out-of-control behavior called mania or the similar, but less dramatic, "hyper" state called hypomania.
I do not think that is your problem but if you continue to feel out of sync do talk with your physician.
Agitation and anxiety are common side effects of Zoloft and once your body gets used to the medication you should notice a decrease in these feelings. It usually takes 4-6 weeks for the full therapeutic effect of this medication to work.
Please do try to stay in the moment and kick the stinkin thinkin to the curb. You are going to make it through.
Keep on talking to us as we are here to support you.
*~* https://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources